The Fekete-Szegő theorem with splitting conditions: Part I
Acta Arithmetica, Tome 93 (2000) no. 2, pp. 99-116
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Keywords:
Fekete-Szegő theorem, capacity theory, splitting conditions
Affiliations des auteurs :
Robert Rumely 1
@article{10_4064_aa_93_2_99_116,
author = {Robert Rumely},
title = {The {Fekete-Szeg\H{o}} theorem with splitting conditions: {Part} {I}},
journal = {Acta Arithmetica},
pages = {99--116},
year = {2000},
volume = {93},
number = {2},
doi = {10.4064/aa-93-2-99-116},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-93-2-99-116/}
}
Robert Rumely. The Fekete-Szegő theorem with splitting conditions: Part I. Acta Arithmetica, Tome 93 (2000) no. 2, pp. 99-116. doi: 10.4064/aa-93-2-99-116
Cité par Sources :